# SDR SWAA111172

- Difficulty date: February 20, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 16,511 hours, 9,855 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND EEPLS INOP AT FWD END.  SECURED EEPLS WIRING PER MM.
